# SDR AALA202203213376

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A320*
- Aircraft serial: 3584
- Aircraft time: 42,324 hours, 16,446 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER PUSH-BACK FLIGHT ATTENDANT REPORTED "CHECK DOOR PRESSURE 4L" MESSAGE. SERVICED 4L DOOR DAMPER CYLINDER PER AMM 52-10-00.
